# SDR DLM90030795

- Difficulty date: August 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 20,565 hours, 10,862 cycles
- Engine: Iae V2528D5
- Engine time: 21,511 hours, 11,342 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: V2528D5
- Part serial: 020024
- Condition: Fire
- Location: Nr 1
- Part time: 21,511 hours, 11,342 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

RAMP AND FLEET SERVICE REPORT NR 1 ENG TAIL PIPE FIRE ON SHUTDOWN.  REF ERA087224-14 NO COKING FOUND IN NR 5 BEARING SCAV TUBE ENG, LEAK AND OPS NORM PER PFHB.
